Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 201, NWS Springfield, MO

May 2, 2008Ozark County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 2, 2008, 5:41 AM CDT for Ozark County, Taney County, Missouri. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2008, 5:41 AM CDT (10:41 UTC)
Expired
May 2, 2008, 6:45 AM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 94 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 5:52 AM CDTTSTM WND GST 60Bradleyville, MOPEA SIZE HAIL ALSO REPORTED.
May 2, 5:58 AM CDTTSTM WND DMGBradleyville, MOTREE DOWN ACROSS HIGHWAY 76.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 5:00 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1112 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 021041
SVRSGF
MOC153-213-021145-
/O.NEW.KSGF.SV.W.0201.080502T1041Z-080502T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 AM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 645 AM CDT.

* AT 538 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TANEYVILLE TO 10
  MILES WEST OF PROTEM...MOVING EAST AT 53 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GAINESVILLE BY 620 AM CDT.
  BAKERSFIELD BY 640 AM CDT.

THE TOWNS OF BRADLEYVILLE...RUETER...PROTEM...BROWNBRANCH...LONG
RUN...THORNFIELD...THEODOSIA...SUNDOWN...ISABELLA AND NOBLE ARE ALSO
IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3649 9305 3681 9307 3680 9211 3649 9213
TIME...MOT...LOC 1041Z 289DEG 46KT 3678 9301 3649 9300

$$

ANGLE
1 follow-up statement
000 
WWUS53 KSGF 021053
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT FRI MAY 2 2008

MOC153-213-021145-
/O.CON.KSGF.SV.W.0201.000000T0000Z-080502T1145Z/
TANEY MO-OZARK MO-
552 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EASTERN TANEY AND OZARK COUNTIES...

AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRADLEYVILLE TO 6
MILES NORTH OF RUETER TO 6 MILES WEST OF PROTEM...MOVING EAST AT 43
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GAINESVILLE BY 625 AM CDT.
  BAKERSFIELD BY 645 AM CDT.

THE TOWNS OF LONG RUN...THORNFIELD...THEODOSIA...SUNDOWN...WASOLA...
PONTIAC...NOBLE...ISABELLA...WILLHOIT AND ROCKBRIDGE ARE IN THE PATH
OF THESE SEVERE THUNDERSTORMS.

THESE STORMS HAVE PRODUCED 70 MPH WINDS THAT HAVE DOWNED TREES IN 
HOLLISTER AND FORSYTH. 

LAT...LON 3649 9305 3681 9307 3680 9211 3649 9213
TIME...MOT...LOC 1052Z 274DEG 37KT 3684 9290 3668 9285
          3651 9292

$$

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:05 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 2, 3:05 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 AM CDT FRI MAY 2 2008

...SEVERE THUNDERSTORMS TODAY...

.DISCUSSION...

SEVERE THUNDERSTORMS PRODUCING PRIMARILY LARGE HAIL AND DAMAGING
WINDS WILL MOVE MOVE FROM WEST TO EAST ACROSS THE COUNTY WARNING
AREA TODAY. ISOLATED TORNADOES WILL BE POSSIBLE WHERE SUPERCELL
STRUCTURES ARE OBSERVED.

AN EXTENSIVE SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS HAS
DEVELOPED ALONG A COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO
TULSA TO ARDMORE OKLAHOMA. THIS LINE HAS HAD A HISTORY OF
PRODUCING DAMAGING WINDS AND LARGE HAIL. SO FAR THE STRONGEST
WINDS HAVE OCCURRED IN NORTHWEST MISSOURI WITH DAMAGING WINDS
OVER 80 MPH ASSOCIATED WITH A BOWING SEGMENT. THERE HAVE BEEN
SEVERAL REPORTS OF GOLF BALL SIZE HAIL WITHIN THIS LINE OF
THUNDERSTORMS.

AHEAD OF THE APPROACHING COLD FRONT...AN UNSTABLE AND WEAKLY
CAPPED AIRMASS REMAINS IN PLACE WITH SURFACE BASED CAPE RANGING
FROM 1000 TO 2000 J/KG...700-500 MB LAPSE RATES NEAR 7 DEGREES
C/KM...0-3 KM STORM RELATIVE HELICITY NEAR 400 M2/S2 AND SURFACE
TO 6 KM WIND SHEAR NEAR 50 KTS. DAMAGING WINDS...WHERE BOWING
SEGMENTS DEVELOP AND COLD POOLING OCCURS AHEAD OF THE LINE...AND
LARGE HAIL WILL BE THE MAIN THREATS ACROSS SOUTHEAST KANSAS AND
THE OZARKS. HOWEVER...RAPID DEVELOPMENT OF SHORT LIVED WEAK
TORNADOES WILL BE POSSIBLE...ALONG THE LEADING EDGE OF THE SQUALL
LINE...WITH EMBEDDED SUPERCELLS WITHIN THE LINE...AND WITH ANY
DISCRETE SUPERCELL THAT MIGHT FORM AHEAD OF THE SQUALL LINE WITH
SUCH HIGH STORM RELATIVE HELICITIES.

NAM AND GFS GUIDANCE PLACES FRONT NEAR THE HIGHWAY 65 CORRIDOR
AROUND 18Z. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE
ALONG AND AHEAD OF THE FRONT THROUGH THE AFTERNOON HOURS. DRY
WEATHER AND GRADUALLY CLEARING WILL OCCUR FROM WEST TO EAST
BEHIND THE FRONT AS MUCH DRIER AIR MOVES IN WITH STRONG
ISENTROPIC DOWNGLIDE IN THE THE 305-315K LAYER. THE COLD FRONT
WILL BE EAST OF THE COUNTY WARNING AREA AND SHOWERS AND
THUNDERSTORMS WILL HAVE ENDED BY 00Z.

UPPER LEVEL STORM SYSTEM TRACKS NORTHEAST OF THE REGION SATURDAY.
WITH NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE BUILDING INTO
THE OZARKS...CONDITIONS WILL BE UNSEASONABLY COOL. SURFACE HIGH
PRESSURE SHIFTS EAST OF THE OZARKS ON SUNDAY WITH SOUTHERLY FLOW
RETURNING AND TEMPERATURES REBOUNDING.

ANOTHER UPPER LEVEL STORM SYSTEM WILL DEVELOP EARLY NEXT WEEK IN
THE DESERT SOUTHWEST. THIS SYSTEM WILL KICK INTO THE SOUTHERN
PLAINS IN THE MIDDLE OF THE WEEK BRINGING ADDITIONAL CHANCES FOR
SHOWERS AND THUNDERSTORMS.

ANGLE

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...LINE OF STRONG TO SEVERE THUNDERSTORMS
HAS DEVELOPED AHEAD OF A COLD FRONT IN EAST KANSAS AND CENTRAL
OKLAHOMA. AT 0530Z...THUNDERSTORMS EXTEND FROM NEAR KTOP TO KUKL
TO KPNC TO KCHK AND IS TRACKING EAST AROUND 30 KNOTS.
THUNDERSTORMS WILL EFFECT AERODROMES AFTER 07Z WITH REDUCTION OF
VISIBILITIES AND CEILINGS TO IFR POSSIBLE. SHOWERS AND
THUNDERSTORMS WILL END BY 12Z AS THE FRONT MOVES EAST THROUGH THE
TERMINALS AND CEILINGS GRADUALLY RAISE TO VFR.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 2, 3:46 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT FRI MAY 2 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
346 AM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WINDS IN EXCESS OF
  70MPH...HAIL TO THE SIZE OF QUARTERS AND ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

 A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM
 APPLETON CITY TO JOPLIN...AND BACK INTO NORTHEASTERN OKLAHOMA
 WILL PUSH EAST THROUGH THE MORNING. THIS SHOULD AFFECT AREAS WEST
 OF HIGHWAY 65 THROUGH 5 AM...AND WILL LIKELY AFFECT AREAS ALONG
 AND WEST OF A VICHY TO AVA LINE BY 7 AM.

  DISCUSSION:

 THIS SQUALL LINE WILL BE CAPABLE OF DAMAGING WIND GUSTS IN
 EXCESS OF 70 MPH...WITH WIDESPREAD WINDS IN EXCESS OF 50 MPH.
 HAIL TO THE SIZE OF QUARTERS AND ISOLATED TORNADOES EMBEDDED
 WITHIN THE LINE WILL BE POSSIBLE. MODERATE INSTABILITY AND STRONG
 WIND SHEAR WILL MAINTAIN THE THREAT FOR SEVERE WEATHER ALONG THIS
 LINE OF THUNDERSTORMS FOR THE NEXT SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

 STRONG TO SEVERE THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY
 MORNING IN THE VICINITY OF THE HIGHWAY 65 CORRIDOR. STRONG WIND
 FIELDS ALOFT AND AN UNSTABLE ATMOSPHERE WILL CONTINUE TO SUPPORT
 A LINE OF SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT.
 DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND LARGE HAIL WILL
 CONTINUE TO BE THE PRIMARY SEVERE WEATHER RISKS...BUT A THREAT FOR
 ISOLATED TORNADOES WILL REMAIN WITH THIS ACTIVITY.

 AS THE DAY PROGRESSES...THE COLD FRONT WILL MOVE WEST TO EAST
 ACROSS THE OUTLOOK AREA. GIVEN THE EXPECTED WIND SHEAR AND
 INSTABILITY PROFILES ACROSS THE EASTERN OZARKS...IT IS POSSIBLE
 FOR THIS LINE OF STORMS TO BREAK UP INTO SEGMENTS OR EVEN
 SUPERCELL THUNDERSTORMS. IF THIS OCCURS...THE RISK FOR TORNADOES
 WILL INCREASE. PERSONS EAST OF THE HIGHWAY 65 CORRIDOR ARE URGED
 TO MONITOR THE LATEST FORECASTS REGARDING THE SEVERE WEATHER
 POTENTIAL FRIDAY. THUNDERSTORMS WILL EXIT THE OUTLOOK AREA LATE
 FRIDAY AFTERNOON.

 ANOTHER STORM SYSTEM MAY MOVE INTO THE REGION TUESDAY AND
 WEDNESDAY BRINGING ANOTHER CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEED OVERNIGHT ACROSS
 AND EAST OF HIGHWAY 65 IN SOUTHWEST MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, May 2, 4:12 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     TSTM WND GST     CRESTLINE               37.17N 94.70W
05/02/2008  E60 MPH          CHEROKEE           KS   AMATEUR RADIO

&&

HATCH
Local storm report, May 2, 4:38 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 AM     TSTM WND GST     MONETT                  36.92N 93.93W
05/02/2008  M63 MPH          BARRY              MO   AWOS

            WIND GUST MEASURED AT THE MUNICIPAL AIRPORT.

&&

HATCH
Local storm report, May 2, 4:53 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 AM     TSTM WND DMG     2 S MONETT              36.89N 93.93W
05/02/2008                   BARRY              MO   AMATEUR RADIO

            LARGE TREE DOWN ACROSS THE INTERSECTION OF POWERLINE ROAD
            AND COUNTY ROAD 1090.

&&

HATCH
Local storm report, May 2, 5:23 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND GST     4 W SHELL KNOB          36.63N 93.71W
05/02/2008  E60 MPH          BARRY              MO   EMERGENCY MNGR

            60 MPH WIND GUSTS WEST OF SHELL KNOB.

&&

BARJENBRUCH
Local storm report, May 2, 5:33 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     PURDY                   36.82N 93.92W
05/02/2008                   BARRY              MO   TRAINED SPOTTER

            TREES DOWN AND POWER OUTAGES REPORTED.

0533 AM     TSTM WND GST     HOLLISTER               36.62N 93.22W
05/02/2008  E70 MPH          TANEY              MO   AMATEUR RADIO

&&

HATCH
Local storm report, May 2, 5:39 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     TSTM WND DMG     FORSYTH                 36.68N 93.12W
05/02/2008                   TANEY              MO   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 3:14 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton, Vernon61 min
May 2, 3:35 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton55 min
May 2, 3:43 AM CDTSevere Thunderstorm WarningSGFCedar, Dade62 min
May 2, 4:00 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair60 min
May 2, 4:15 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton60 min
May 2, 4:40 AM CDTTornado WarningSGFBarry35 min
May 2, 4:44 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk61 min
May 2, 4:49 AM CDTSevere Thunderstorm WarningSGFChristian, Greene56 min
May 2, 5:00 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan60 min
May 2, 5:06 AM CDTTornado WarningSGFBarry, Stone24 min
May 2, 5:09 AM CDTSevere Thunderstorm WarningSGFStone, Taney51 min
May 2, 5:34 AM CDTSevere Thunderstorm WarningSGFChristian26 min
May 2, 5:38 AM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster67 min
May 2, 5:47 AM CDTTornado WarningSGFChristian, Douglas, Webster28 min
May 2, 6:10 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Texas, Webster, Wright39 min
May 2, 6:18 AM CDTTornado WarningSGFTexas, Wright27 min
May 2, 6:35 AM CDTTornado WarningSGFHowell, Ozark, Texas40 min
May 2, 6:39 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas66 min
May 2, 7:01 AM CDTTornado WarningSGFOregon, Shannon44 min
May 2, 7:18 AM CDTSevere Thunderstorm WarningSGFHowell27 min
May 2, 7:43 AM CDTSevere Thunderstorm WarningSGFOregon32 min
May 2, 8:15 AM CDTSevere Thunderstorm WarningSGFOregon34 min
May 2, 8:28 AM CDTFlash Flood WarningSGFOregon6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.